Quasineutral limit of the Schrödinger-Poisson system in Coulomb gauge

Chi Kun Lin, Yau Shu Wong, Kung Chien Wu

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The zero Debye length asymptotic of the Schrödinger-Poisson system in Coulomb gauge for ill-prepared initial data is studied. We prove that when the scaled Debye length λ → 0, the current density defined by the solution of the Schrödinger-Poisson system in the Coulomb gauge converges to the solution of the rotating incompressible Euler equation plus a fast singular oscillating gradient vector field.

Original languageEnglish
Pages (from-to)465-489
Number of pages25
JournalJournal of Mathematical Sciences (Japan)
Volume18
Issue number4
Publication statusPublished - 2011 Dec 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quasineutral limit of the Schrödinger-Poisson system in Coulomb gauge'. Together they form a unique fingerprint.

Cite this